# SDR DALA2019110806487

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 21,005 hours, 7,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6758300) DURING INSPECTION FOUND COVER FOR RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT WILL NOT STAY IN PLACE. REINSTALLED LENS COVER-CKS OK.
